Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Can choroidal vasculopathy re-occur in a hypertensive person?

User rating for this question
Very Good
Answered by

Ophthalmologist
Practicing since : 1969
Answered : 12590 Questions
Question
67 yrs Male with Left Eye AMD with SRNVM , Choroidal vasculopathy, Primary Telangiectasia - Injection Macugen given intravitreal in yr 2006 , Hypertension, right now completely fine , pls suggest the probability of recurrence of problem, complications and future treatment required for above disease what is the recommended test
Fri, 1 Jun 2018 in Vision and Eye Disorders
 
 
Answered by Dr. Ashok Kumar Dash 16 hours later
Brief Answer:
hypertensive profile should be done choroidal vasculopathy be checked.

Detailed Answer:
consult eye doctor for examination and follow up. may be now it will be completely alright hypertensive profile may be done. continue recomanded treatment with restricted salt dieat. serum cholesterol and lipid profile may be done. be physicaly active and take regular morning walk.no other investigation is required.recomanded treatment should be continued regularity of treatment with dieat control and regular physical activity.probability of recurrence will always be there followup by eye doctor be done. mmr vac cination should be done.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor